# SDR HNAA2010050100148

- Difficulty date: April 30, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 53,565 hours, 59,312 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAST 2 FLOOR LEVEL EMERGENCY LIGHTS ARE NOT WORKING.  FOUND 3352CR5 TO BE THE WRONG PN DIODE AND MISSED WIRED.  INSTALLED CORRECT DIODED AND WIRED IT CORRECTLY IAW 33-53-01.
